# SDR DJFA20150831001

- Difficulty date: August 31, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N415FL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK506
- Aircraft time: 5,584 hours, 4,504 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT MLG INDICATOR LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION.  CREW TRIED THE LIGHT TEST SWITCH & STILL HAD NO INDICATION.  THE CONTROL TOWER REPORTED THAT IT APPEARED THAT THE GEAR WAS DOWN.  RT MLG APPEARED TO BE HANGING AT 30 DEGREES, CREW PERFORMED AN EMER GEAR EXTENSION & LANDED WITHOUT FURTHER INCIDENT.  FOUND THE RT MLG INDICATOR BULB TO BE INOPERATIVE.  THEY R & R THE BULB IAW AMM 32-60.  SEVERAL GEAR EXTENSION & RETRACTION TESTS WERE CONDUCTED IAW AMM 32-00.  NO DEFECTS NOTED AT THIS TIME.
